# SDR QXEA2022081900272

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 23,792 hours, 25,736 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION LIGHT FLAP STOPPED BETWEEN 10" AND 15" AFTER TAKE OFF. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W FIM TASK 27-50-00-810-802 FLAP PWR CAUTION.PERFORMED RESET FLAP POR AND CHECKED CDS FOR FAULTS.NO FAULTS FOUND.PERFORMED OPS TEST OF WING FLAPS.OPS CHECKS GOOD.NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
